# SDR SWAA2024112550976

- Difficulty date: October 20, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO BAY RIGHT HAND SIDED AFT OF THE DOOR; THE SHIELD ASSEMBLY FWD INBD SUPPORT/MOUNT ANGLE HAS AN ELONGATED HOLE. STATION 847+6 RBL15.<[01] LOCATED AND DRILLED SERVICEABLE ANGLE ASSEMBLY ( SHIELD ASSY. SUPPORT ) FOR THE AFT CARGO BAY DOOR SHIP AT STATION 847+6 IN REFERENCE TO SRM 51-40-05;[02] REMOVAL WAS ACCOMPLISHED ON CARD #TTG8Q00WTGVW;[03] VERIFIED LOCATED AND DRILLED PART; OK TO INSTALL REPAIR PART.;[04] REMOVED AND REPLACED AFT CARGO BAY AFT RIGHT SHIELD ASSEMBLY MOUNT/SUPPORT ANGLE IN REFERENCE TO SRM 51-40-02. SEE BARCODE TTG8Q00WTGVW FOR MOUNT/SUPPORT REMOVAL; SEE BARCODE TTG8Q00WTFXX FOR EA 24-153-03016-WIP1;[05] REMOVED AND REPLACED AFT CARGO BAY AFT RIGHT SHIELD ASSEMBLY MOUNT/SUPPORT ANGLE AT STATION 847+6 RBL15 IN REFERENCE TO SRM 51-40-02. SEE BARCODE TTG8Q00WTGVW FOR MOUNT/SUPPORT REMOVAL; SEE BARCODE TTG8Q00WTFXX FOR EA 24-153-03016-WIP1;[06] INSPECTION C/W CA #5;[07] PARTS UPDATE ONLY
